MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED STEM
Catalog Number 01.18.152
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 december 2018.Lot 163848: (b)(4) items manufactured and released on 26 july 2016.Expiration date: 2021-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on december 20, 2018.Revision surgery due to femoral fracture occurred 2 years after primary total hip arthroplasty.The fracture occurred during activities of daily living.No information on patient age and general health status is available.No conclusion can be drawn, but there is no reason to suspect a faulty device.
 
Event or Problem Description
The patient came in (1 year and 11 months after primary surgery) complaining of pain caused by a periprosthetic femur fracture, no trauma reported.The surgeon revised the head, stem and liner.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8199390
Report Number3005180920-2018-01038
Device Sequence Number1658335
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/11/2021
Device Catalogue Number01.18.152
Device Lot Number163848
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;